... had baby on 7th november. however been suffering from servere dizziness and headaches in the past few days. What can I do?
23 Nov 2009
Dizziness, headaches, etc are common side effects of labetalol. Please let your doctor know if these symptoms are bothersome and maybe he/she can prescribe an alternative.
- Labetalol Information for Consumers
- Labetalol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Labetalol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Have been on labetalol for 2 weeks, for high blood pressure not controlled by other categories of hypertension meds, 100mg for a few days, then 200mg ...
1 answer • 30 Aug 2010
risk of my child having birth defects from this medication?
1 answer • 25 Sep 2010
I had unprotected sex 2 days after my 4th depo-provera shot was due, could I be pregnant? I forgot to have my 4th injection as I have been busy with ...
1 answer • 16 Nov 2013
my bf touch his penis which had pre-ejaculation and then he touch my vagina (on 7/11/2013 @ 5pm) then i took Ipill for safer side (on 8/11/2013 ...
2 answers • 21 Jan 2014